Alert archive / Colorado / Frost Advisories in 2008
Frost Advisory 5, NWS Pueblo, CO
NWS Pueblo, CO issued this frost advisory at Oct 14, 2008, 10:50 AM MDT for 13 counties in Colorado. It took effect at Oct 15, 2008, 2:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2008, 10:50 AM MDT (16:50 UTC)
- In effect from
- Oct 15, 2008, 2:00 AM MDT
- Expired
- Oct 15, 2008, 7:36 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 4.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPUB 141650 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1050 AM MDT TUE OCT 14 2008 COZ083>089-093>099-142300- /O.NEW.KPUB.FR.Y.0005.081015T0800Z-081015T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 1050 AM MDT TUE OCT 14 2008 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT WEDNESDAY. THIS ADVISORY IS IN EFFECT FOR ALL OF THE SOUTHEAST COLORADO PLAINS. A STORM SYSTEM OVER THE REGION LATE THIS MORNING WILL CLEAR THE AREA BY EARLY EVENING. BY LATER THIS EVENING...SKIES ARE EXPECTED TO CLEAR AND WINDS WILL BECOME LIGHT. TEMPERATURES WILL FALL TO 30 TO 35 DEGREES OVER MOST AREAS OF THE SOUTHEAST COLORADO PLAINS TOWARDS SUNRISE...AND THIS WILL ALLOW FOR WIDESPREAD AREAS OF FROST TO FORM ACROSS THE REGION. $$ HODANISH
4 follow-up statements
000 WWUS75 KPUB 142106 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 306 PM MDT TUE OCT 14 2008 COZ083>089-093>099-150315- /O.CON.KPUB.FR.Y.0005.081015T0800Z-081015T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 306 PM MDT TUE OCT 14 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT WEDNESDAY. THIS ADVISORY IS IN EFFECT FOR ALL OF THE SOUTHEAST COLORADO PLAINS. A STORM SYSTEM OVER THE REGION DURING TUESDAY AFTERNOON WILL CLEAR THE AREA BY EARLY EVENING. LATER THIS EVENING...SKIES ARE EXPECTED TO CLEAR AND WINDS WILL BECOME LIGHT. TEMPERATURES WILL FALL INTO THE 30 TO 35 DEGREE RANGE OVER MOST AREAS OF THE SOUTHEAST COLORADO PLAINS TOWARDS SUNRISE...AND THIS WILL ALLOW FOR WIDESPREAD AREAS OF FROST TO FORM ACROSS THE REGION. $$ HODANISH
000 WWUS75 KPUB 150213 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 813 PM MDT TUE OCT 14 2008 COZ083>089-093>099-151100- /O.CON.KPUB.FR.Y.0005.081015T0800Z-081015T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 813 PM MDT TUE OCT 14 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT WEDNESDAY. THIS ADVISORY IS IN EFFECT FOR ALL OF THE SOUTHEAST COLORADO PLAINS. THIS INCLUDES...BUT NOT LIMITED TO...MONUMENT...COLORADO SPRINGS...CANON CITY...PUEBLO AND PUEBLO WEST...WALSENBURG... TRINIDAD...LA JUNTA...LAMAR...AND SPRINGFIELD. TEMPERATURES WILL FALL INTO THE 30 TO 35 DEGREE RANGE OVER MOST AREAS OF THE SOUTHEAST COLORADO PLAINS TOWARDS SUNRISE. THIS WILL ALLOW FOR WIDESPREAD FROST TO FORM ACROSS MUCH OF SOUTHEAST COLORADO. $$ METZE
000 WWUS75 KPUB 151027 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 427 AM MDT WED OCT 15 2008 COZ083>089-093>099-151400- /O.CON.KPUB.FR.Y.0005.000000T0000Z-081015T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 427 AM MDT WED OCT 15 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. THIS ADVISORY IS IN EFFECT FOR ALL OF THE SOUTHEAST COLORADO PLAINS. THIS INCLUDES...BUT NOT LIMITED TO...MONUMENT...COLORADO SPRINGS...CANON CITY...PUEBLO AND PUEBLO WEST...WALSENBURG... TRINIDAD...LA JUNTA...LAMAR...AND SPRINGFIELD. TEMPERATURES WILL FALL INTO THE 30 TO 35 DEGREE RANGE OVER MOST AREAS OF THE SOUTHEAST COLORADO PLAINS TOWARDS SUNRISE. THIS WILL ALLOW FOR WIDESPREAD FROST TO FORM ACROSS MUCH OF SOUTHEAST COLORADO. $$
000 WWUS75 KPUB 151336 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 736 AM MDT WED OCT 15 2008 COZ083>089-093>099-151445- /O.CAN.KPUB.FR.Y.0005.000000T0000Z-081015T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 736 AM MDT WED OCT 15 2008 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FROST ADVISORY. TEMPERATURES WILL CONTINUE TO RISE ABOVE THE FREEZING MARK THROUGH THE REMAINDER OF THE MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Oct 14, 3:51 AM MDT, 6 hours 59 minutes earlier.
Area forecast discussion, Oct 14, 3:51 AM MDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 351 AM MDT TUE OCT 14 2008 .SHORT TERM... (TODAY AND TONIGHT) UPPER LOW NEAR THE FOUR CORNERS EARLY THIS MORNING...WITH WARM ADVECTION PRECIP SHIELD SPREADING NORTHWARD OUT OF THE TEXAS PANHANDLE INTO THE SOUTHEAST PLAINS. FARTHER WEST OVER THE MOUNTAINS...PRECIP FAIRLY LIMITED BY VERY DRY MID LEVELS...WITH ONLY A FEW LIGHT -SHRA/-SHSN NOTED. DID SEE A COUPLE LIGHTNING STRIKES WEST OF WOLF CREEK PASS EARLIER THIS MORNING...BUT BEST INSTABILITY LOOKS TO REMAIN SOUTH IN TX/NM. TEMPS BEGINNING A SLOW UPWARD CLIMB OVER MUCH OF THE EAST THIS MORNING...AS WARMER/MOISTER AIR MASS SPREADS NORTH. STILL HAVE SOME READINGS BELOW FREEZING OVER EL PASO AND PUEBLO COUNTIES WHERE CLOUDS ARE STILL RATHER PATCHY...THOUGH SUSPECT TEMPS WILL BEGIN RISING HERE BY SUNRISE AS MOISTURE SPREADS NORTH. GIVEN THE UPWARD TREND IN TEMPS...WILL CANCEL THE FROST/FREEZE HIGHLIGHT WITH THE NEW SET OF GRIDS LATER THIS MORNING. FORECAST FOR TODAY LIFTS THE UPPER LOW EASTWARD ACROSS THE AREA...WITH A SLOW WEAKEN TREND BY EVENING AS THE SYSTEM EJECTS INTO THE CENTRAL PLAINS. BEST CHANCES FOR PRECIP WILL BE OVER THE FAR EAST...WHERE BEST DYNAMIC LIFT AND DEEPER MOISTURE COINCIDE. BUMPED UP POPS TO CATEGORICAL OVER THE SOUTHEAST CORNER...AND SPREAD THE LIKELY POPS A LITTLE FARTHER WEST ALONG THE NM BORDER TO BETTER BLEND WITH SURROUNDING GRIDS. PRECIP TAPERS OFF FAIRLY QUICKLY WEST OF I-25 AND NORTH OF THE ARKANSAS RIVER...WITH ONLY ISOLATED POPS MOST NORTHERN ZONES. SUPPOSE WE COULD SEE SOME MINOR SNOW ACCUMULATIONS OVER THE SOUTHERN SANGRES AND SOUTHERN SAN JUANS THIS MORNING AS PRECIP BRIEFLY EXPANDS WESTWARD...THOUGH LACK OF ENHANCED CLOUDS WEST OF I-25 SO FAR THIS MORNING SUGGESTS PRECIP OVER THE MOUNTAINS MAY BE RATHER PATCHY AT BEST. PRECIP ENDS FAIRLY QUICKLY FROM WEST TO EAST OVERNIGHT...AND MADE JUST SOME MINOR ADJUSTMENTS TO POP/WEA GRIDS FOR THIS EVENING. WILL LIKELY SEE FAIRLY WIDESPREAD FROST/FREEZE OVER THE PLAINS ONCE AGAIN AS CLOUDS CLEAR...THOUGH WILL WAIT AND LET DAY-SHIFT MAKE THE CALL. .LONG TERM... (WEDNESDAY THROUGH MONDAY) MODELS (EUROPEAN...GFS...AND NAM12) IN VERY GOOD AGREEMENT THROUGH THE UPCOMING WEEKEND. AFTER A CHILLY START TO THE DAY...ZONAL FLOW ALOFT FORECAST FOR WEDNESDAY...WITH MID LEVEL TEMPERATURES RISING TO BETWEEN 2 AND 6 DEGREES CELSIUS. WITH A GOOD DEAL OF SUN...THAT SHOULD TRANSLATE INTO HIGHS IN THE 50S AND 60S ACROSS THE PLAINS AND HIGH VALLEYS...AND THE 40S MOST MOUNTAIN AREAS. ON THURSDAY...IN ADVANCE OF A SHORTWAVE TO OUR NORTH...MID LEVEL TEMPERATURES FORECAST TO RISE TO 4 TO 7 DEGREES CELSIUS...MEANING HIGHS MOSTLY IN THE LOWER 70S ACROSS THE PLAINS...60S HIGH VALLEYS...AND 40S AND 50S IN THE UPPER ARKANSAS VALLEY AND MOUNTAINS. THAT SHORTWAVE WILL BE MOVING ACROSS THE NORTHERN ROCKIES AND NORTHERN PLAINS...AND WILL BRING A COLD FRONT THROUGH THE EASTERN PLAINS THURSDAY NIGHT. 00Z RUN OF THE NAM12 GAVE SOME PALTRY QPF TO THE SOUTHEAST PLAINS...BUT THE 06Z RUN GIVES NOTHING. DECIDED TO KEEP GOING FORECAST OF DRY. IN THE WAKE OF THE SHORTWAVE...ON FRIDAY A STRONG UPPER RIDGE WILL BUILD QUICKLY ACROSS THE SOUTHERN ROCKIES. THINK THE MID LEVEL TEMPERATURE RISE MAY BE A BIT OVERDONE ON FRIDAY...BUT SATURDAY PROMISES TO SEE THOSE TEMPERATURES ANOTHER 2 TO 3 DEGREES HIGHER. WILL PLENTY OF SUNSHINE...EXPECT FRIDAYS HIGHS TO BE SIMILAR TO THURSDAY...AND SATURDAY SHOULD SEE TEMPERATURES IN THE 70S ACROSS THE PLAINS...60S IN THE HIGH VALLEYS...AND 40S AND 50S UPPER ARKANSAS VALLEY AND MOST MOUNTAINS AREAS. ANOTHER TROUGH WILL BE MOVING INTO THE NORTHWEST US LATTER PART OF WEEKEND AND MONDAY...BRINGING AN INCREASE IN MOISTURE ACROSS OUR CWFA. ANY SHOWERS WILL BE CONFINED TO THE MOUNTAINS SUNDAY AFTERNOON BUT THEN ACROSS THE ENTIRE AREA ON MONDAY...BUT STILL IN THE ISOLATE CATEGORY AT THIS TIME. TEMPERATURES WILL LOWER A CATEGORY OR TWO WITH THE INCREASE IN CLOUDS. -TLM- && .AVIATION... WILL LIKELY SEE AT LEAST BRIEF PERIODS OF MVFR CIGS AT ALL TAF SITES FROM MID MORNING THROUGH MID-AFTERNOON...AS SCATTERED SHOWERS PUSH NORTH OUT OF NEW MEXICO. COULD SEE SOME BRIEF IFR CONDITIONS OUT ALONG THE KS BORDER THIS MORNING INTO THE EARLY AFTERNOON WITH HEAVIER PRECIP...BUT SUSPECT THE LOWER CIGS/VIS WILL STAY WELL EAST OF I-25. SOME PATCHY MOUNTAIN OBSCURATION OVER THE SANGRE DE CRISTO AND SAN JUAN RANGES TODAY...BEFORE CLOUDS CLEAR SLOWLY FROM WEST TO EAST OVERNIGHT. && .PUB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 9 AM MDT THIS MORNING FOR COZ083-085-086- 089-095-096. FREEZE WARNING UNTIL 9 AM MDT THIS MORNING FOR COZ084. && 10/13
Hazardous weather outlook, Oct 14, 6:39 AM MDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 639 AM MDT TUE OCT 14 2008 COZ058>089-093>099-151245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 639 AM MDT TUE OCT 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT WIDESPREAD RAIN SHOWERS WILL COVER MOST OF THE SOUTHEAST PLAINS EAST OF I-25 THIS AFTERNOON...WITH LOCAL RAINFALL AMOUNTS OF BETWEEN A HALF INCH AND AN INCH POSSIBLE NEAR THE KANSAS BORDER. OVER THE MOUNTAINS AND I-25 CORRIDOR...ISOLATED TO SCATTERED RAIN AND MOUNTAIN SNOW SHOWERS WILL BE POSSIBLE...WITH THE BEST CHANCE FOR PRECIPITATION NEAR THE NEW MEXICO BORDER. LOCALIZED SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE OVER THE HIGHER ELEVATIONS OF THE EASTERN SAN JUAN AND SOUTHERN SANGRE DE CRISTO MOUNTAINS...ABOVE 9000 FEET...BY EARLY THIS EVENING. PRECIPITATION WILL COME TO AN END FROM WEST TO EAST OVERNIGHT...WITH THE POTENTIAL FOR BELOW FREEZING TEMPERATURES OVER MOST OF THE EASTERN PLAINS BY EARLY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS OVER THE HIGHER TERRAIN DURING THE LATTER HALF OF THE UPCOMING WEEKEND...AND OVER ALL OF SOUTHERN COLORADO ON MONDAY. THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY OVER THE EASTERN SAN JUAN MOUNTAINS AND SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9000 FEET THROUGH EARLY THIS EVENING. 10/13
In the hours before
Local storm report, Oct 14, 9:22 AM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
922 AM MDT TUE OCT 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM SNOW ROSITA 38.10N 105.33W
10/14/2008 M2.0 INCH CUSTER CO TRAINED SPOTTER
&&
JKHNearby
Frost Advisories in Colorado, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.